Doctor insights on:
Remeron And Nausea
Constant nausea. Was on remeron, (mirtazapine) stopped because of high triglyceride levels. Remeron (mirtazapine) helped with nausea. Which ad will help with nausea & anxiety?
Mirtazepine (remeron) is a noradrenergic/specific serotonergic antidepressant [nassa]. It is used for major depressive d/o, various anxiety disorders, chronic pain, and others. In some, it can help ssri-induced sexual dysfunction & "poop out." it can be sedating and also increase appetite -- good for some ...Read more
Pdoc changed dose of meds Wed. Which caused side effect of headache, nausea, anxiety? Remeron 45 to 15, cymbalta (duloxetine) 60 to 30, wellbutrin sr 150 to 300
Lets review your que: I would call your primary and discuss your symptoms. You are probably feeling that way due to decrease in two of your meds. It would probably better to have decreased one of them at a time and at a slower rate to avoid withdraw symptoms ...Read more
My appetite is gone. Force myself to eat. Stress? Remeron gave me an appetite but raised my triglycerides. Lexapro (escitalopram) makes nausea worse. What will help?
Get seen: I'm concerned you have a physical lesion obstructing your gut. Even if you don't, you need to find the reason. Sensible people -- even physicians -- don't buy "stress" as an easy answer. "eustress" is good -- it motivates you to excel. "distress" means you're helpless / feel helpless; if you're in an abusive situation, your physician can perhaps help u escape;are you so strung out you can't eat? ...Read more
D/c remeron (mirtazapine) due weight gain & blood sugars. What med helps digestive issues, constant nausea & no appetite. Remeron (mirtazapine) didn't help anxiety but 5htp does.
Which antidepressant, other than remeron, (mirtazapine) will help control daily nausea, anxiety, sleep disturbances, digestive issues, lack of appetite.
Everyone's different: If there was one perfect antidepressant for everybody, there would only need to be one on the market. The fact that there are many different ones means that everyone is different. It may take a while to find just the right medicine for you. Hang in there. It will be worth the wait. ...Read more
I am trying to come off Mirtazapine. I have come down from 30mg to 7.5mg but when I go lower ie to 3.75 I get very nauseas and very bad insomnia.
Insomnia: You may need another medication to help with your depression and insomnia. If depressed, you may have to try another antidepressant. If only having problems to fall asleep, you may try melatonin or diphenhydramine over the counter. If not improving, you may need the advise of your psychiatrist to diagnose and treat your symptoms. ...Read more
I'm stuck on mirtazapine, suffered nausea and vomiting, even with tapering off gradually. Very nervous about coming off it now. What can I do? Thanks
Was on 75mg mirtazapine for 5 or 6 months recently cut back down to 30 over the last month, been getting panic attacks again daily so I went up to 45mg. I feel nausea, anxiety, hot and cold, dizzy hlp?
I've had a lot of post nasal drip and a little nausea and trouble swallowing since weaning off mirtazapine. Normal?
Experiencing burning in abdonem, arms and lower back, as well as nausea since reducing mirtazapine. Worse after eating? Normal side effect?
Discontinuation: Sudden abrupt discontinuation of any serotonergic drug may result in GI symptoms, muscular pain or weakness, neurological symptoms such as headaches and feeling like electrical shocks are passing through the body, restlessness, agitation and moodiness. Most of these types of meds should be gradually tapered and not suddenly stopped. ...Read more
Hi, currently I am two weeks off mirtazapine and the withdrawals are bad. Sweating, anxiety, shortness of breath, nausea. Is it safe to reinstate?
Call your doctor: Your doctor should know that you are having uncomfortable symptoms and will best advise you how to proceed. Reinstating would mean that you would be back ON the drug. Unless you plan NOT to discontinue drug, this is counterproductive. ...Read more
Will 5htp or st. John's wort help with constant nausea, diarrhea, anxiety, insomnia? Tried remeron (mirtazapine) 6 months, raised blood sugars, nothing for anxiety.
Herbal medication can be helpful sometimes, but u need to remember, they have chemical that can interact with u medication. Instead of experimenting with drugs, see a mental health professional
for evaluation and treatment. ...Read more
Nausea, diarrhea, no appetite since may. Remeron (mirtazapine) helped but caused weight gain and high blood sugars so I stopped. Have seen GI and gp. What is wrong?
Yes.: No problems.Get a more detailed answer ›
There is? Of: Remeron (mirtazapine) withdrawal. On nov, 28, 2013: 11, 727 people reported to have side effects when taking remeron (mirtazapine). Among them, 308 people (2.63%) have drug withdrawal syndrome. This means that only 308 people have reported withdrawal symptoms so far when millions of people have taken the drug. In light of this, and inview of the many other medications that the patients were taking at the time, it is really difficult to state for sure whether there is a Remeron (mirtazapine) withdrawal syndrome. It has a long half-lifeso tapering is generally not necessary. About 75% of the people that complained of a withdrawal syndrome had only taken the medication for one month. Those who had taken it for longer periods of time were less likely to complain of a withdrawal. I think it simply has to be said that question as to the existence of a true withdrawal syndrome with Remeron (mirtazapine) remains somewhat open. If you however are experiencing it, please contact your treating physician and perhaps reinstating it briefly with a slower taper will make it more tolerable for you. Best wishes. ...Read more
Not usually: The most common side effects are sedation and wt gain. Often people with depression have trouble sleeping so the sedation may be a good thing. Wt gain is a bigger problem. Careful attention to diet may help or you may need to talk to your psychiatrist about another antidepressant. ...Read more
Which side effects: The most common side effects of Remeron (mirtazapine) aka mirtazepine are sedation and wt gain. One option is to switch antidepressants, there are many other options. If it has been very beneficial when others have not taking it a couple of hours before going to bed may reduce morning drowsiness. A healthy diet with limited caloric intake may limit wt gain. ...Read more
Depends.: It depends on which side-effects you are most uncomfortable about. The most common ones are dry mouth, constipation, drowsiness, increased appetite, memory problems and in older people, confusion. With the dry mouth, sips of water, ice chips, if at home, chewing sugarless gum, sugarless hard lemon candies help. If to distressing, you may have to ask your doctor to prescribe a substitute. ...Read more
Stop it.: You have to go back to your doctor and see if he can change your medication. ...Read more
Remeron (mirtazapine): This depends on the dosage and how long you have been on the medication. ...Read more
Remeron (Mirtazapine)is a tetracylic antidepressant. It can be used to treat depression & sleep problems. Per Drugs. Com overdose symptoms may include: disorientation, drowsiness, impaired memory, and tachycardia. See:
"https://www. Drugs. Com/pro/mirtazapine-orally-disintegrating-tablets. Html ...Read more
Remeron (mirtazapine) side effect: Yes very much soGet a more detailed answer ›